Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have irregular periods. Taking medication. Have light bleeding. Can I get regular periods?

hi doc it is one year of my marriage but have not baby and want to pregnant i went to my doc she said that i have irregular periods she gave me primulot N with premarin for 7 days now i finished my course and i started my periods after 3 days but very light bleeding why the bleeding is so light? now can my periods come in regullar form i want baby doc i like kids plz rep me
Asked On : Thu, 14 Mar 2013
Answers:  2 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

You will have to take the medication again, it will help your periods become regular and it should enable you to get pregnant. Try this method for at least 3-4 months and if you feel that it isnt working out for you, you can consider other options like IVF )in vitro fertilization) or artificial insemination.

I hope this helped.
Answered: Sat, 3 Aug 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
No doubt you took primolut -N and prematine ( estrogen), but these both are hormones , but why you took, please mention the name of disease?
Since , you are having irregular period , but from how many you are having , mention?
Since you are very eager fro pregnancy , but before this few reports are necessary as reports of ovarian follicles, ultrasound report of ovaries.
Get blood for estrogen , androgen level .

In my opinion consult another Gynaecologist and get his opinion(2nd).
Ovulation study will help you whether it is or not.
Good luck.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor